# SDR ASAA2016010714662

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,416 hours, 4,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF AFT TEE ASSY IS CORRODED.  ACFT GROUNDED. REMOVED AFT CARGO COMPARTMENT FLOOR PANEL 140BF AFT TEE ASSY IAW SRM 51-40-02 AND REMOVED CORROSION IAW SRM 53-00-53.  FOUND TO BE OUT OF LIMITS RECEIVED NEW TEE ASSY, 
 PN 146A9401-4, PO:0 AND INSTALLED IAW SRM 51-40-02 .
